Volume 27, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 27 (2009).
 

Full Article
   
Review Articles:
 

 
Carsten Graser and Ralf Kornhuber
Multigrid Methods for Obstacle Problems.
J. Comp. Math., 27 (2009), pp. 1-44. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
   
Regular Articles:
 
   
Xin Wen and Shi Jin
The l1-Stability of a Hamiltonian-Preserving Scheme for the Liouville Equation with Discontinuous Potentials.
J. Comp. Math., 27 (2009), pp. 45-67. Abstract
 

Full Article
     
Wei Gong and Ningning Yan
A Posteriori Error Estimate for Boundary Control Problems Governed by the Parabolic Partial Differential Equations.
J. Comp. Math., 27 (2009), pp. 68-88. Abstract
 

Full Article
     
Linbo Zhang, Tao Cui and Hui Liu
A Set of Symmetric Quadrature Rules on Triangles and Tetrahedra.
J. Comp. Math., 27 (2009), pp. 89-96. Abstract
 

Full Article
     
Wenbin Liu, Wei Gong and Ningning Yan
A New Finite Element Approximation of a State-Constrained Optimal Control Problem.
J. Comp. Math., 27 (2009), pp. 97-114. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]